American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54B25) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Ju. T. Lisica and S. Mardešić. Steenrod-Sitnikov homology for arbitrary spaces. Bull. Amer. Math. Soc. 9 (1983) 207-210. MR 707958.
Abstract, references, and article information   
View Article: PDF

[2] D. W. Curtis and R. M. Schori. $2^X$ and $C\left( X \right)$ are homeomorphic to the Hilbert cube. Bull. Amer. Math. Soc. 80 (1974) 927-931. MR 0353235.
Abstract, references, and article information   
View Article: PDF

[3] R. Schori and J. E. West. $2^I $ is homeomorphic to the Hilbert cube. Bull. Amer. Math. Soc. 78 (1972) 402-406. MR 0309119.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 3 of 3 found      Go to page: 1